Bulletin of the American Mathematical Society

The Poisson integral for functions with positive real part

W. Cauer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 713-717.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496197

Mathematical Reviews number (MathSciNet)
MR1562494

Zentralblatt MATH identifier
0005.36102

Citation

Cauer, W. The Poisson integral for functions with positive real part. Bull. Amer. Math. Soc. 38 (1932), no. 10, 713--717. https://projecteuclid.org/euclid.bams/1183496197


Export citation